Possible allergic reaction?

Patient

Q: I recently saw a new doctor and he referred me to a therapist/psychiatrist to possibly be put on ADD medication. Before I go in I wanted a second opinion. My allergy symptoms to ibuprofen are fairly severe and I don't want to chance having a reaction with a new drug. If I am prescribed Adderall or Ritalin, and am allergic to aspirin/ibuprofen, could I potentially have an allergic reaction to the ADD medication?

Symptoms:  excess salivation, thick saliva, facial muscle tension, headache, difficulty swallowing
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm finding it very difficult to effectively manage my ADHD symptoms as an adult. It's embarrassing and humiliating. ...

Q: I was prescribed Vyvanse for my ADHD and I actually lost / am unable to find where I had put the bottle itself contai...

Q: My child is suffering from ADHD and he is hyperactive. He does not make any eye contact, does not listen to our comma...

Q: Can you can you take melatonin while taking narcotics

Q: How do I get a prescription for Desoxyn? I've never had insurance so. I've never been diagnosed with ADD. I've never...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews